







SPA FRANCORCHAMPS 16 - 18 May 2025

Programa - Schedule - Horaire

| Wednesday | /Miércoles | . 14 May | / Mayo 2025 |
|-----------|------------|----------|-------------|
| | | | |

| Timetable | Periods | Category | Event |
|----------------|---------|--|--|
| 09.00 10.00 | | Formula Regional European Championship by Alpine TCR Europe | Paddock Access and set-up from Paddock Access and set-up from |
| 16.00/19.00 | 180′ | TCR Europe | Technical Scrutineering-Drivers 'Equipement-Noise control |
| After 18.15 | | All categories | Drivers track walk (no car, no motorised scooter) |

Thursday/Jueves, 15 May / Mayo 2025

| Timetable | Dariada | Catagony | Event |
|-------------|-------------|--|---|
| ППесаріе | Periods | Category | Event |
| 09.00 | | International GT Open | Access to boxes -F1- and paddock (timetable per team tbc) |
| 09.00 | | Euroformula Open | Access to boxes -F1- and paddock (timetable per team tbc) |
| 09.00 | | GT Cup Europe | Access to Endurance boxes and paddock (timetable per team tbc) |
| 08.30/09.00 | 30 ´ | TCR Europe | Administrative Checking -Signing on- (Briefing room) |
| 09.00 | | TCR Europe | Briefing |
| 09.00/10.50 | 110′ | Formula Regional European Championship by Alpine | Pre-event collective test 1 |
| 11.00/12.00 | 60 ′ | TCR Europe | Pre-event collective test 1 |
| 12.00/13.00 | 60 ´ | Track break | |
| 13.00/14.00 | 60 ′ | TCR Europe | Pre-event collective test 2 |
| 14.10/15,15 | 65 <i>′</i> | Formula Regional European Championship by Alpine | Pre-event collective test 2 |
| 15.25/15.55 | 30 ′ | TCR Europe | Collective test 1 |
| 16.05/17.10 | 65 <i>′</i> | Formula Regional European Championship by Alpine | Pre-event collective test 3 |
| 17.00/18.00 | 60´ | GT Cup Europe | Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) |
| 17.20/17.50 | 30 ′ | TCR Europe | Collective test 2 |
| 18.00/19.30 | 90 ′ | International GT Open | Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) |
| After 18.15 | | All categories | Drivers track walk (no car, no motorised scooter) |
| | | | |

Friday/Viernes, 16 May / Mayo 2025

| 08.30 | Pre event meeting |
|-------|-------------------|
| 00.30 | Fre event meeting |

| Clerk of the Course, Medical Chief & services managers | |
|--|--|
| Race Director (of all categories) | |

| Timetable | Periods | Category | Event |
|---------------------------|-----------------------|--|---|
| 08.00/08.45 | 45′ | GT CUP EUROPE | GT Cup car group photo on straight/pit (cf.procedure explained at Briefing) |
| 08.00 | | Euroformula Open | Briefing (Drivers & Team Managers) |
| 08.00/08.45 | 45 ′ | Euroformula Open (op 1) | Collect TYRES from Pirelli area / Marking of tyres (Pirelli area) |
| 08.00/09.00 | 60 ´ | Formula Regional European Championship by Alpine | Technical Scrutineering-Drivers 'Equipment-Noise control |
| 09.00/09.40 | 40 ′ | Euroformula Open | Free practice 1 |
| 09.00/10.00 | 60 ´ | GT Cup Europe | RFID tag - Picking up |
| 09.30 | | GT Cup Europe | Briefing (Drivers & Team Managers) |
| 09.49/10.39 | 50 ´ | Formula Regional European Championship by Alpine | Collective test 1 |
| 10.00/11.00 | 60 ´ | International GT Open | RFID tag - Picking up |
| 10.30 | | International GT Open | Briefing (Drivers & Team Managers) |
| 10.48/11.38 | 50 ′ | GT Cup Europe | Free practice 1 |
| 11.00 | | International GT Open | Briefing (Team Managers) |
| 11.00/13.00 | 120 ′ | Formula Regional European Championship by Alpine | Technical Scrutineering-Drivers 'Equipment-Noise control |
| 11.25/12.25 | 60 ´ | Formula Regional European Championship by Alpine | Administrative Checking -Signing on- |
| 11.47/12.47 | 60 ′ | International GT Open | Free practice 1 |
| 12.56/13.31 | 35 <i>′</i> | TCR Europe | Qualifying (Q1 20'/5'stop on pit/ Q2 10') |
| 13.40/14.20 | 40 ′ | Euroformula Open | Free practice 2 |
| 14.29/15.19 | 50 ′ | Formula Regional European Championship by Alpine | Collective test 2 |
| 15.00/16.00 | 60 ´ | Euroformula Open (op 2) -including wet tires- | Collect TYRES from Pirelli area / Marking of tyres (Pirelli area) |
| 15.28/16.18 | 50 ′ | GT Cup Europe | Free practice 2 |
| 15.30/16.30 | 60 ´ | Formula Regional European Championship by Alpine | Technical Scrutineering-Drivers 'Equipement-Noise control |
| 16.27/17.27 | 60 ′ | International GT Open | Free practice 2 |
| 17.30 | | Formula Regional European Championship by Alpine | Briefing |
| 17.36/17.56 | 20 ′ | GT Cup Europe - Bronze drivers - | Free practice 3 |
| 18.00/19.30 | 90 ′ | International GT Open | Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) |
| 18.30/19.30 | 60′ | GT Cup Europe | Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) |
| Licenses, etc. to be seni | t previously by email | International GT Open | Administrative Checking -Signing on- |
| Licenses, etc. to be sen | t previously by email | GT Cup Europe | Administrative Checking -Signing on- |
| Licenses, etc. to be sent | t previously by email | Euroformula Open | Administrative Checking -Signing on- |
| Timetable per Team (to | be defined race week) | International GT Open | Technical Scrutineering-Drivers 'Equipment-Noise control |
| Timetable per Team (to | be defined race week) | GT Cup Europe | Technical Scrutineering-Drivers 'Equipment-Noise control |
| Timetable per Team (to | be defined race week) | Euroformula Open | Technical Scrutineering-Drivers 'Equipment-Noise contro |











Saturday/Sabado, 17 May / Mayo 2025

08.00 / tbc 08.00/08.10 08.20 08.30/08.40 Extrication Exercise Timekeeping checks Track inspection Safety car exercise

| Timetable | Periods | Category | Event |
|-------------|-------------------------|--|---|
| | | | |
| 09.00/09.40 | 40 ′ | International GT Open - Bronze drivers - | Free practice 3 |
| 09.50/10.10 | 20 ′ (TV Live) | Euroformula Open | Qualifying |
| 10.20/10.55 | 35' (TV Live) | Formula Regional European Championship by Alpine | Qualifying 1 (15 Group A / 5 min stop / 15 Group B) |
| 11.05/11.30 | 25 ′ (TV Live) | International GT Open | Qualifying 1 Driver - 1 (all categories) |
| 11.40/12.00 | $20^{'}$ (TV Live) | GT Cup Europe | Qualifying 1 Driver - 1 (all categories) |

| 11.40 | Pre-grid Cars ready on Pre Grid | | |
|-------|--|--|---|
| 12.02 | Trolleys to access Pit Lane | | |
| 12.05 | Cars to access Pitlane | | |
| 12.10 | Pit lane open | | |
| 12.15 | Pit lane closed / 5 min. board All wneels fitted & Kesting | | |
| 12.17 | on its wheels / 3 min | | |
| 12.20 | Green flag / Start of the Formation lap | | |
| 12.25 | Race - 1 | TCR Europe | Standing start - 25 + 1 lap / TV Live |
| 13.05 | Pit lane open | | |
| 13.10 | Pit lane closed / 5 min. board | | |
| 13.15 | Green flag / Start of the Formation lap | | |
| 13.20 | Race - 1 | Euroformula Open | Standing start - 13 laps - max. 30' / TV Live |
| 13.30 | Pre-grid Cars ready on Pre Grid | | |
| 13.52 | Trolleys to access Pit Lane | | |
| 13.55 | Cars to access Pitlane | | |
| 14.00 | Pit lane open | | |
| 14.08 | Pit lane closed | | |
| 14.10 | 5 min. board | | |
| 14.15 | Green flag / Start of the Formation lap | | |
| 14.20 | Race - 1 | Formula Regional European Championship by Alpine | Standing start - 30 + 1 lap / TV Live |

15.10/15.35 $25^{'}$ (TV Live) Qualifying 2 Driver - 2 (all categories) **International GT Open**

| 15.43 | Fast lane open | | |
|-------|--|---------------|--|
| 15.45 | Pit lane open | | At 21 '(racing time) Change on -board- |
| 15.50 | Pit lane closed / 5 min. board | | At 28´59" (racing time) Change off -No board |
| 15.55 | Green flag / Start of the Formation lap | | |
| 16.00 | Race - 1 | GT Cup Europe | Rolling start - 50´ / TV Live |
| 16.30 | Pre-grid Cars ready on Pre Grid | | |
| 16.52 | Trolleys to access Pit Lane | | |
| 16.55 | Cars to access Pitlane | | |
| 17.00 | Pit lane open | | |
| 17.05 | Pit lane closed / 5 min. board | | |
| 17.07 | All wheels fitted & Resting on its wheels / 3 min | 0 | |
| 17.10 | Green flag / Start of the Formation lap | | |
| 17.15 | Race - 2 | TCR Europe | Standing start - 25´ + 1 lap / TV Live |











Sunday/Domingo, 18 May / Mayo 2025

08.00/08.10 Timekeeping checks 08.20 Track inspection

| Timetable | Periods | Category | Event |
|----------------------------|---|---|--|
| 09.00/09.20 09.30/10.05 | 20 ′ (TV Live) 35 ′ (TV Live) | GT Cup Europe Formula Regional European Championship by Alpine | Qualifying 2 Driver – 2 (all categories) Qualifying 2 (15´Group B / 5 min stop / 15´Group A) |
| 10.10 | Pit lane open | | |
| 10.15 | Pit lane closed / 5 min, board | | |
| 10.20 | Green flag / Start of the Formation lap | | |
| 10.25 | Race - 2 | Euroformula Open | Standing start - 13 laps - max. 30 ' / TV Live |
| 11.03 | Fast lane open | | otanang start 15 laps maxi or / 11 110 |
| 11.05 | Pit lane open | | At 37 '(racing time) Change on -board- At 50 '59" (racing time) Change off -No board |
| 11.10 | Pit lane closed | | At 81 '(racing time) Change on -board- At 94 '59" (racing time) Change off -No board |
| 11.15 | 5 min. board | | |
| 11.20 | Green flag / Start of the Formation lap | | At 125 '(racing time) Change on -board- At 138 '59" (racing time) Change off -No board |
| 11.25 | Race | International GT Open 500 - SPA | Rolling start - 500 Kms. or max. 2 h. 55 ' + 1 lap / TV Live |
| 14.43 | Fast lane open | | |
| 14.45 | Pit lane open | | At 21 '(racing time) Change on -board- |
| 14.50 | Pit lane closed / 5 min. board | | At 28 '59" (racing time) Change off -No board |
| 14.55 | Green flag / Start of the Formation lap | | |
| 15.00 | Race - 2 | GT Cup Europe | Rolling start - 50' / TV Live |
| 15.25 | Pre-grid | • | <u> </u> |
| 15.47 | Cars ready on Pre Grid Trolleys to access Pit Lane | | |
| 15.47 | Cars to access Pitlane | | |
| 15.55 | Pit lane open | | |
| 16.03 | Pit lane closed | | |
| 16.05 | 5 min. board | | |
| 16.10 | Green flag / Start of the Formation lap | | |
| 16.15 | Race - 2 | Formula Regional European Championship by Alpine | Standing start - 30 ' + 1 lap / TV Live |
| 16.55 | Pit lane open | | |
| 17.00 | Pit lane closed / 5 min. board | | |
| 17.05 | Green flag / Start of the Formation lap | | |
| 17.10 | Race - 3 | Euroformula Open | Standing start - 13 laps - max. 30 ′ / TV Live |

| Until 17.00 | All Series | Teams neither leave its place in the paddock, nor move neither leave its place |
|-------------|------------|--|
| | | |
| 22.00 | All Series | Tents and Paddock must have been evacuated |

